| Model Number |
550AVHCT |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the blood parameter monitor (bpm) displayed values did not match the blood gas values sampled 10-25 minutes after recalibration.The hematocrit value was 5-8%, the hemoglobin value was around 2, and the potassium was 4.3 on the bpm but the gas analyzer was reading 5.2.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
The reported complaint was not verifiable since the product was not returned for evaluation or testing.Multiple diligence attempts for part return were unsuccessful.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.